# SDR CALA2023021000381

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737-8
- Aircraft serial: 30802
- Aircraft time: 68,562 hours, 25,095 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 9801
- Condition: Inoperative
- Location: Aft Ac
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AC WOULD NOT PRESSURIZE REMOVED AND REPLACED AFT OUTFLOW VALVE AND PERFORMED OPS CHECKS IAW B737-800 AMM 21-31-03-400-801, NO FAULTS FOUND. ACCOMPLISHED BY V937875. ADD EMP:V937875 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1091266  SN OFF 3101 REMOVED AND REPLACED AFT OUTFLOW VALVE AND PERFORMED OPS CHECKS IAW B737-800 AMM 21-31-03-400-801, NO FAULTS FOUND. ACCOMPLISHED BY V937875. ADD EMP:V937875 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1765572  SN OFF 9801 INDICATOR, CABI  OFF 29-3111-9-0001 3101 ON 29-3111-9-0001 5437 VALVE, AIR, CAB  OFF 29-2131-9-0007 9801 ON 29-2131-9-0007 8522
